Global existence of smooth solutions to the initial - Boundary value problem for the quasi-linear wave equation with a localized degenerate dissipation

Mitsuhiro Nakao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)187-205
Number of pages19
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number2
Publication statusPublished - 2000
Externally publishedYes


  • Energy decay
  • Global existence
  • Quasilinear wave equation
  • Unique continuation
  • Weak dissipation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this